# SDR KCSA081222

- Difficulty date: April 19, 2008
- Submitted: April 19, 2008
- Operation: Air carrier
- Aircraft: N714CK
- Make and model: Boeing 747209B
- Aircraft serial: 22446
- Aircraft time: 90,031 hours, 21,883 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Access Door
- Condition: Misrigged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW UPPER DECK ACCESS DOOR WILL NOT SHUT PROPERLY.
